# SDR CALA2023101303049

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 45,165 hours, 15,889 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: G7404124
- Part serial: 14546
- Condition: Faulty
- Location: Hf Radio
- Part time: 27,767 hours, 10,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: A

## Discrepancy

PER FLIGHT CREW , ONCE AT CRUISE ALL LIGHTS ON CENTER PEDESTAL STARTED TO FLASH WITH A  FUME SMELL. ALL COMM HEADS, NAV HEADS, CARGO FIRE HEADS, WERE FLASHING EXCEPT FOR SELCAL AND FLT DK DOOR LIGHTS. DISCONNECTED CONNECTOR FROM STAB TRIM OVERRIDE PANEL ALL RADIO PANELS AND NAV PANELS AND CARGO FIRE DETECTION PANEL DISPLAYS AND INDICATIONS RETURNED TO NORMAL. INSPECTED FWD AND AFT E&E COMPARTMENTS NO FLUIDS FOUND.INSPECTED WIRING IN P8 AFT PEDESTAL AND AVIONICS COMPTS..REF LOG PAGES 5987908, 5993049, 5998176, 5993047, 5993109. PERFORMED CONDITIONAL INSPECTION REF AMM 05-51-26-800-801-C1.REF SWPM 20-60-03. REF LOG PAGE 5987108 NEED TO REPLACE #3 RTP. PANEL, RADIO TU OFF 29-2320-9-0002 4546 ON 29-2320-9-0002 0216 PANEL, RADIO TU OFF 29-2320-9-0002 4546 ON 0000 REMOVED AND REPLACED OBSERVERS RTP,OP CHECK NORMAL.REF AMM 23-12-41-400-801. PARTS USED: 29-2320-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1536721 SN OFF 4546. COMM MANAGEMENT UNIT WILL NOT TEST OR POWER UP. UNIT, COMM MGMT OFF 76-2337-9-9001 3756 ON 76-2337-9-9001 4488 UNIT, COMM MGMT OFF 76-2337-9-9001 3756 ON 0000 R&R COMM MANAGEMENT UNIT REF AMM 23-27-33-020-801, 23-27-33-420-801, 23-27-00-800-801, 23-27-33-700-802, 23-27-35-700-801.  CAPT'S NAV PANEL REQUIRES REPLACEMENT DUE TO COFFEE SPILL AND PANEL FLASHING. PANEL, CONTROL,
